IJPAM: Volume 95, No. 4 (2014)
Department of Mathematics
Payame Noor University
P.O. Box: 19395-3697, Tehran, IRAN
Abstract. In this paper, we will show that the spaces of p-bounded variation sequences are AMNM.
Received: June 14, 2014
AMS Subject Classification: 47B37, 47A25
Key Words and Phrases: bounded variation space, AMNM
Download paper from here.
DOI: 10.12732/ijpam.v95i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 593 - 596